# SDR AALA202209133828

- Difficulty date: August 14, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 91,587 hours, 11,192 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 8 LEADING EDGE SLAT UPPER SKIN AT SLAT STATION 196 HAS 3 INCH CRACK AND HAS EVIDENCE OF A LIGHTNING STRIKE. REPAIRED WITH DOUBLER REPAIR PER SRM 57-43-01-2R-14.
